Sliding Mode Control of Discrete-Time Switched Systems with Repeated Scalar Nonlinearities

Full text for this resource is not available from the Research Repository.

Su, X, Liu, X, Shi, Peng ORCID: 0000-0001-8218-586X and Yang, R (2017) Sliding Mode Control of Discrete-Time Switched Systems with Repeated Scalar Nonlinearities. IEEE Transactions on Automatic Control, 62 (9). 4604 - 4610. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37236
DOI https://doi.org/10.1109/TAC.2016.2626398
Official URL https://ieeexplore.ieee.org/document/7738532
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov theory; closed-loop system; repeated scalar nonlinear system; hybrid switched systems; mode-dependent analysis; linear matrix
Citations in Scopus 135 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login